# SDR SIMA20191002003

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 9,692 hours, 6,626 cycles
- Engine: Ge CF348E5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE,  FUEL HAD LOW PRESSURE CAUTION AFTER TAKEOFF.  PERFORMED FIM TASK 73-21-00-810-804-A IAW FIM. R & R FUEL LOW PRESSURE SWITCH IAW 77-00-00-800-803. PERFORMED FUEL SYSTEM LEAK CHECK IAW  72-00-00-790-001. LEAK AND OPS CHECKED GOOD.
